Today I took Liam into the doctor so she could do a follow up on what happened Saturday morning. Well he is officially without a doubt asthmatic. She could here his cough from the hallway and said he has asthma and the croup he gets is asthma induced croup. So now he is off zantac and on Flovent. If he is doing well -no coughing or wheezing, it is one puff twice a day. If he is having a flare-up(which is what he is now) he gets albuterol 2-4 puffs every 4 hours and we increase Flovent to 2 puffs twice a day. If he is having an attack then it is albuterol 6 puffs every 20 mins while on the way to the ER. If we can get it under control before 20 mins then we can follow up at the doctor if not then the ER is where they want him. And he has an oral steroid to take 2 times and keep the other 3 doses for an attack if needed. Whew...that is a lot of steroids but hopefully this will help him during these seasons. He MAY be able to stop using during summertime but she will let us know then. They don't think this was related to the H1N1 shot, but she did say if he would have had the nasal spray then yes this could have caused it. Also she ask if he went trick or treating? I said yes but this happened Friday night early Saturday morning. The reason she asked is because they had seen dozens of asthma paitents who went trick or treating and had an attack. That happened last year to him but not this year. Anyway so we will see if he starts breathing easier and can run around without coughing.